RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2000, Volume 41, Number 6, Pages 1389–1403 (Mi smj1614)  

This article is cited in 2 scientific papers (total in 2 papers)

Commutative rings of differential operators connected with two-dimensional Abelian varieties

A. E. Mironov


Full text: PDF file (244 kB)

English version:
Siberian Mathematical Journal, 2000, 41:6, 1148–1161

Bibliographic databases:

UDC: 517.957
Received: 29.10.1999

Citation: A. E. Mironov, “Commutative rings of differential operators connected with two-dimensional Abelian varieties”, Sibirsk. Mat. Zh., 41:6 (2000), 1389–1403; Siberian Math. J., 41:6 (2000), 1148–1161

Citation in format AMSBIB
\Bibitem{Mir00}
\by A.~E.~Mironov
\paper Commutative rings of differential operators connected with two-dimensional Abelian varieties
\jour Sibirsk. Mat. Zh.
\yr 2000
\vol 41
\issue 6
\pages 1389--1403
\mathnet{http://mi.mathnet.ru/smj1614}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1811419}
\zmath{https://zbmath.org/?q=an:0960.14022}
\elib{http://elibrary.ru/item.asp?id=5029347}
\transl
\jour Siberian Math. J.
\yr 2000
\vol 41
\issue 6
\pages 1148--1161
\crossref{https://doi.org/10.1023/A:1004832522915}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166097100014}
\elib{http://elibrary.ru/item.asp?id=5029347}


Linking options:
  • http://mi.mathnet.ru/eng/smj1614
  • http://mi.mathnet.ru/eng/smj/v41/i6/p1389

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Previato E., “Multivariable Burchnall–Chaundy theory”, Philosophical Transactions of the Royal Society A–Mathematical Physical and Engineering Sciences, 366:1867 (2008), 1155–1177  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. A. B. Zheglov, A. E. Mironov, “Moduli Beikera – Akhiezera, puchki Krichevera i kommutativnye koltsa differentsialnykh operatorov v chastnykh proizvodnykh”, Dalnevost. matem. zhurn., 12:1 (2012), 20–34  mathnet
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:182
    Full text:83

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019